×

Found 1,074 Documents (Results 1–100)

Two series of components of the moduli space of semistable reflexive rank 2 sheaves on the projective space. (English. Russian original) Zbl 07804695

Sib. Math. J. 65, No. 1, 96-105 (2024); translation from Sib. Mat. Zh. 65, No. 1, 115-124 (2024).
MSC:  14Dxx 14Jxx 14Fxx
PDFBibTeX XMLCite
Full Text: DOI

On the number of irreducible components of the moduli space of semistable reflexive rank 2 sheaves on the projective space. (English. Russian original) Zbl 1523.14023

Sib. Math. J. 64, No. 1, 103-110 (2023); translation from Sib. Mat. Zh. 64, No. 1, 123-132 (2023).
MSC:  14D20 14J60
PDFBibTeX XMLCite
Full Text: DOI

Characterization of the Orlicz spaces whose convergence is equivalent to convergence in measure on reflexive subspaces. (English. Russian original) Zbl 1469.46026

Sib. Math. J. 60, No. 4, 690-698 (2019); translation from Sib. Mat. Zh. 60, No. 4, 881-890 (2019).
MSC:  46E30 42B35
PDFBibTeX XMLCite
Full Text: DOI

On the relationship between \(L\)-fuzzy closure spaces and \(L\)-fuzzy rough sets. (English) Zbl 1455.03073

Ghosh, Debdas (ed.) et al., Mathematics and computing. 4th international conference, ICMC 2018, Varanasi, India, January 9–11, 2018. Revised selected papers. Singapore: Springer. Commun. Comput. Inf. Sci. 834, 268-277 (2018).
MSC:  03E72 54A40 68T37
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software